# SDR CALA2015082494238

- Difficulty date: August 20, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 81,316 hours, 14,424 cycles
- Engine: Pwa PW4077
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DETECTION FAN 1 CARGO FWD, STATUS MSG PRESENT ON EICAS.  CHANGED FWD PIT SMOKE DETECTOR ASSEMBLY IAW MM26-16-01.  OPERATIONS CHECKED GOOD.
